# SDR CA960826068

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 1640513
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B, M
- Precautionary procedure: E

## Discrepancy

(CAN) ON POST ENGINE START CHECK, CREW NOTICED AN ELECTRICAL BURNING SMELL FOLLOWED BY SMOKE FROM BEHIND THE COPILOT'S SEAT. SMOKE COMING FROM THE OVERHEAD BIN CONNECTOR THAT HAD SEVERELY OVERHEATED.
